# SDR GAIA04143

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK INSPECTION FOUND KEELBEAM PANEL COVER ANGLE CRACKED LT SIDE BS 870.  REF FASI NR 86737 CUT OUT DAMAGED AREA DIM 1 X 8 INSTALLED ANGLE REPAIR IAW SRM 51-40-3.
